Publications by Year
sign in
Journal
Siberian Journal of Numerical Mathematics
Collection
Collection
Published by
Springer Nature
Distributing the numerical solution of parabolic singularly perturbed problems with defect correction over independent processes
Article
Siberian Journal of Numerical Mathematics, 3(3), 229-258.
P.W. Hemker (Piet)
,
G.I. Shishkin (Gregori)
and
L.P. Shishkina
January 2000
Previous
Refine Publication List
Next
×
Workflow
×
Workflow
×
Add Content
User
Publication
Person
Organisation
Collection